# SDR SWIA201333335

- Difficulty date: April 24, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 23,338 hours, 16,676 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Vibration
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AS FLAPS EXTEND THROUGH 20 DEGREE AIRCRAFT BEGINS TO SHUTTER AND VIBRATES EXCESSIVELY.  (FLT 4826)  INSPECTED FLAPS ATTACHING HARDWARE, FAIRING GAPS, ALL ACCESS PANELS, GEAR DOORS AND GEAR, NO DEFECTS NOTED.  CYCLED FLAPS SEVERAL TIMES WITH NO ABNORMAL NOISE OR VIBRATIONS IAW AMM.
